# SDR IPXA2023041177371

- Difficulty date: January 1, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N608UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64255
- Aircraft time: 21,172 hours, 3,116 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H HORIZ STAB UPPER CHORD CRACKED AT AFT END ACCOMPLISHED R/R OF CHORD AS PER SRM 51-40-02
